# SDR BSYA200500018

- Difficulty date: November 10, 2005
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N35584
- Make and model: Piper PA-31-350
- Aircraft serial: 8052076
- Aircraft time: 8,200 hours, 8,200 cycles
- Engine: Lyc TIO540J2BD
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Servo
- Part number: 25245009
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT OF PHL THE LEFT ENGINE STARTED SURGING A COUPLE HUNDRED RPM.  PILOT RETURNED TO PHL, NO PROBLEMS.
